-
1
-
-
0031062051
-
Weak-strong continuity of multilinear mappings and the Pełczyński-Pitt theorem
-
R. ALENCAR and K. FLORET, Weak-strong continuity of multilinear mappings and the Pełczyński-Pitt theorem. J. Math. Anal. Appl. 206, 532-546 (1997).
-
(1997)
J. Math. Anal. Appl.
, vol.206
, pp. 532-546
-
-
Alencar, R.1
Floret, K.2
-
2
-
-
0003157663
-
A Hahn-Banach extension theorem for analytic mappings
-
R. M. ARON and P. D. BERNER, A Hahn-Banach extension theorem for analytic mappings. Bull.Soc. Math. France 106, 3-24 (1978).
-
(1978)
Bull. Soc. Math. France
, vol.106
, pp. 3-24
-
-
Aron, R.M.1
Berner, P.D.2
-
3
-
-
33646733557
-
Weakly continuous mappings on Banach spaces
-
R. M. ARON, C. HERVÉS and M. VALDIVIA, Weakly continuous mappings on Banach spaces.J. Funct. Anal. 52, 189-204 (1983).
-
(1983)
J. Funct. Anal.
, vol.52
, pp. 189-204
-
-
Aron, R.M.1
Hervés, C.2
Valdivia, M.3
-
4
-
-
0000672789
-
Polynomial approximation of differentiable functions on Banach spaces
-
R. M. ARON and J. B. PROLLA, Polynomial approximation of differentiable functions on Banach spaces. J. Reine Angew. Math. 313, 195-216 (1980).
-
(1980)
J. Reine Angew. Math.
, vol.313
, pp. 195-216
-
-
Aron, R.M.1
Prolla, J.B.2
-
5
-
-
0002251334
-
Compact holomorphic mappings on Banach spaces and the approximation property
-
R. M. ARON and M. SCHOTTENLOHER, Compact holomorphic mappings on Banach spaces and the approximation property. J. Funct. Anal. 21, 7-30 (1976).
-
(1976)
J. Funct. Anal.
, vol.21
, pp. 7-30
-
-
Aron, R.M.1
Schottenloher, M.2
-
7
-
-
0003314156
-
Sequences and series in Banach spaces
-
Berlin-Heidelberg-New York
-
J. DIESTEL, Sequences and Series in Banach Spaces. Graduate Texts in Math. 92, Berlin-Heidelberg-New York 1984.
-
(1984)
Graduate Texts in Math
, vol.92
-
-
Diestel, J.1
-
9
-
-
0003196608
-
Complex analysis in locally convex spaces
-
Amsterdam
-
S. DINEEN, Complex Analysis in Locally Convex Spaces. Math. Studies 57, Amsterdam 1981.
-
(1981)
Math. Studies
, vol.57
-
-
Dineen, S.1
-
10
-
-
0040275649
-
∞
-
S. Dierolf, S. Dineen, P. Domański, eds., Berlin
-
∞. In: Functional Analysis (Trier, 1994), S. Dierolf, S. Dineen, P. Domański, eds., 119-127, Berlin 1996.
-
(1996)
Functional Analysis (Trier, 1994)
, vol.127
, pp. 119-127
-
-
Dineen, S.1
Lindström, M.2
-
11
-
-
0000063840
-
Answer to a question by M. Feder about script K sign (X, Y)
-
G. EMMANUELE, Answer to a question by M. Feder about script K sign (X, Y). Rev. Mat. Univ. Complutense Madrid 6, 263-266 (1993).
-
(1993)
Rev. Mat. Univ. Complutense Madrid
, vol.6
, pp. 263-266
-
-
Emmanuele, G.1
-
12
-
-
0000588858
-
Property (V) of Pełczyński in projective tensor products
-
G. EMMANUELE and W. HENSGEN, Property (V) of Pełczyński in projective tensor products. Proc. Roy. Irish Acad. Sect. A95, 227-231 (1995).
-
(1995)
Proc. Roy. Irish Acad. Sect.
, vol.A95
, pp. 227-231
-
-
Emmanuele, G.1
Hensgen, W.2
-
13
-
-
0032338552
-
Uncomplementability of spaces of compact operators in larger spaces of operators
-
G. EMMANUELE and K. JOHN, Uncomplementability of spaces of compact operators in larger spaces of operators. Czechoslovak Math. J. 47, 19-32 (1997).
-
(1997)
Czechoslovak Math. J.
, vol.47
, pp. 19-32
-
-
Emmanuele, G.1
John, K.2
-
14
-
-
84972500542
-
On subspaces of spaces with an unconditional basis and spaces of operators
-
M. FEDER, On subspaces of spaces with an unconditional basis and spaces of operators. Illinois J. Math. 24, 196-205 (1980).
-
(1980)
Illinois J. Math.
, vol.24
, pp. 196-205
-
-
Feder, M.1
-
16
-
-
0000085976
-
Unconditionally convergent polynomials in Banach spaces and related properties
-
M. FERNÁNDEZ-UNZUETA, Unconditionally convergent polynomials in Banach spaces and related properties. Extracta Math. 12, 305-307 (1997).
-
(1997)
Extracta Math.
, vol.12
, pp. 305-307
-
-
Fernández-Unzueta, M.1
-
17
-
-
0002642958
-
On completion of spaces of weakly continuous functions
-
J. FERRERA, J. GÓMEZ and J. G. LLAVONA, On completion of spaces of weakly continuous functions. Bull. London Math. Soc. 15, 260-264 (1983).
-
(1983)
Bull. London Math. Soc.
, vol.15
, pp. 260-264
-
-
Ferrera, J.1
Gómez, J.2
Llavona, J.G.3
-
18
-
-
0002050508
-
Extension of multilinear mappings on Banach spaces
-
P. GALINDO, D. GARCÍA, M. MAESTRE and J. MUJICA, Extension of multilinear mappings on Banach spaces. Studia Math. 108, 55-76 (1994).
-
(1994)
Studia Math.
, vol.108
, pp. 55-76
-
-
Galindo, P.1
García, D.2
Maestre, M.3
Mujica, J.4
-
19
-
-
0000077448
-
Factorization of weakly continuous holomorphic mappings
-
M. GONZÁLEZ and J. M. GUTIÉRREZ, Factorization of weakly continuous holomorphic mappings. Studia Math. 118, 117-133 (1996).
-
(1996)
Studia Math.
, vol.118
, pp. 117-133
-
-
González, M.1
Gutiérrez, J.M.2
-
22
-
-
51249186466
-
On the relation between several notions of unconditional structure
-
W. B. JOHNSON, J. LINDENSTRAUSS and G. SCHECHTMAN, On the relation between several notions of unconditional structure. Israel J. Math. 37, 120-129 (1980).
-
(1980)
Israel J. Math.
, vol.37
, pp. 120-129
-
-
Johnson, W.B.1
Lindenstrauss, J.2
Schechtman, G.3
-
23
-
-
0000600621
-
Spaces of compact operators
-
N. J. KALTON Spaces of compact operators. Math. Ann. 208, 267-278 (1974).
-
(1974)
Math. Ann.
, vol.208
, pp. 267-278
-
-
Kalton, N.J.1
-
24
-
-
0002844267
-
Produits tensoriels projectifs d'espaces de Banach faiblement séquentiellement complets
-
F. LUST, Produits tensoriels projectifs d'espaces de Banach faiblement séquentiellement complets. Colloq. Math. 36, 255-267 (1976).
-
(1976)
Colloq. Math.
, vol.36
, pp. 255-267
-
-
Lust, F.1
-
25
-
-
84966217541
-
Extension of holomorphic mappings from E to E″
-
L. A. MORAES, Extension of holomorphic mappings from E to E″. Proc. Amer. Math. Soc. 118, 455-461 (1993).
-
(1993)
Proc. Amer. Math. Soc.
, vol.118
, pp. 455-461
-
-
Moraes, L.A.1
-
26
-
-
0003244996
-
Complex analysis in Banach spaces
-
Amsterdam
-
J. MUJICA, Complex Analysis in Banach Spaces. Math. Studies 120, Amsterdam 1986.
-
(1986)
Math. Studies
, vol.120
-
-
Mujica, J.1
-
27
-
-
0000705382
-
Banach spaces on which every unconditionally converging operator is weakly compact
-
A. PEŁCZYŃSKI, Banach spaces on which every unconditionally converging operator is weakly compact. Bull. Acad. Pol. Sci., Sér. Sci. Math. Astron. Phys. 10, 641-648 (1962).
-
(1962)
Bull. Acad. Pol. Sci., Sér. Sci. Math. Astron. Phys.
, vol.10
, pp. 641-648
-
-
Pełczyński, A.1
|